# SDR AALA20091209MIA02

- Difficulty date: December 9, 2009
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N390AA
- Make and model: Boeing 767323
- Aircraft serial: 27450
- Aircraft time: 63,845 hours, 10,076 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 10B INOPERATIVE.  REPLACED LAMP.
